# SDR NACA2024041100003

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,587 hours, 15,495 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP, WOULD NOT START ON LANDING AFTER 3 ATTEMPTS. ACCOMPLISHED APU FIM 49-11 FT 958 BITE PROCEDURES, START PROCEDURE SUCCESSFUL.
